| Model Number |
392623 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device lot #: 22010228 was reported, however, this is not a lot # manufactured for the reported catalog #.Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd insyte autoguard bc pro winged the needle pierced the catheter.There was no report of patient impact.The following information was provided by the initial reporter: went to insert an iv into a patient when the needle punctured through the iv catheter tubing making the iv catheter tubing bend and become defective.Catheter is bent, but still intact.This iv is a 22g lot 22010228.
Additional Manufacturer Narrative
H6: investigation summary since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.
Event or Problem Description
It was reported while using bd insyte autoguard bc pro winged the needle pierced the catheter.There was no report of patient impact.The following information was provided by the initial reporter: "went to insert an iv into a patient when the needle punctured through the iv catheter tubing making the iv catheter tubing bend and become defective.Catheter is bent, but still intact.This iv is a 22g lot 22010228".